# SDR AALA202203160577

- Difficulty date: March 8, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING  LEADING EDGE SLAT TRACK #2 ATTACH BOLT BETWEEN RIB 2 AND RIB 3. REPLACED BOLT PER AMM 27-84-63.
